Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Supplements+meds and farting.
Feb 10, 2015

Hello Nelson!

I take tenofovir+nevirapine+3tc and I'd like to know if there is any interaction with some supplements, such as Casein, Whey Protein, Carnivor, Creatine, Melatonin, Alpha lipoic acid and Carnitine. I'm about to buy these supplements and I wanna make sure there isn't any bad interaction.

Moreover, I'd like to know the time I should take alpha lipoic acid and carnitine. Should I take them at the same time? At the same time I take meds? With or without food?

At last, I'd like to know if there is any supplement that can help the gas (farting).

I read your book "Built to survive" and I loved it! Thank you in advance. Greetings from South America. :)

Response from Mr. Vergel

There are no known interactions with those supplements and HIV meds. Casein and whey can cause farting if you do not digest milk proteins well.

Alpha lipoic acid and Carnitine can be taken together. They are great antioxidants.

I always tell people to take their supplements at least 2 hours before or after they take their HIV meds since interaction data is available but certain supplements may have unlisted ingredients that may interfere with meds. It is better to be safe than sorry.

I am glad you liked my first book. Old but certain parts are still relevant.

In health,

Nelson


Previous
INDETECTABLE -REBOTE
Next
proteínas para obtener masa muscular

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement